# SDR QXEA2012120701626

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN 6.7 ATTACH ANGLE IS CORRODED STRINGER 25P-23P.  REMOVED NECESSARY RIVETS IAW SRM 51-42-05-02-01. REMOVED ATTACH ANGLE IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW PART IAW SRM 51-40-07-02-01. INSTALLED ATTACH ANGLE IAW SRM 51-42-05-02-01. APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
